Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 8 found articles
 
 
  Asymptotic theory for varying coefficient regression models with dependent data
 
 
Title: Asymptotic theory for varying coefficient regression models with dependent data
Author: Bandyopadhyay, Soutir
Maity, Arnab
Appeared in: Annals of the Institute of Statistical Mathematics
Paging: Volume 70 (2017) nr. 4 pages 745-759
Year: 2017
Contents:
Publisher: Springer Japan, Tokyo
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands